Sh:1232

Bib entry
@article{Sh:1232,
 author = {Asgharzadeh, Mohsen and Golshani, Mohammad and Shelah, Saharon},
 title = {{Co-Hopfian and boundedly endo-rigid mixed abelian groups}},
 journal = {Pacific J. Math.},
 fjournal = {Pacific Journal of Mathematics},
 volume = {327},
 number = {2},
 year = {2023},
 pages = {183--232},
 issn = {0030-8730},
 mrnumber = {4716470},
 mrclass = {20K30 (03E75 16S50)},
 doi = {10.2140/pjm.2023.327.183},
 note = {\href{https://arxiv.org/abs/2210.17210}{arXiv: 2210.17210}},
 arxiv_number = {2210.17210}
}